# SDR RAIA00111019

- Difficulty date: November 29, 2001
- Submitted: December 9, 2001
- Operation: Air carrier
- Aircraft: N570HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41089
- Aircraft time: 11,927 hours, 13,363 cycles
- System (JASC): 3400 · Navigation System
- Part: Symbol Generator
- Part number: 7011672112
- Part serial: 96051863
- Condition: Inoperative
- Part time: 165 hours, 204 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

7145-MEM-SYMBOL GENERATOR FAILED ON TAKE OFF ROLL. MAINTENANCE REMOVED AND REPLACED SYMBOL GENERATOR IAW J41 MAINTENANCE MANUAL.
